Matematicki Vesnik

Vol. 67, No. 4, 2015 · Contents

I. Loncar:
A note on generalized Whitney maps

R. George, H.A. Nabwey, K.P. Reshma, R. Rajagopalan:
Generalized cone b-metric spaces and contraction principles

M. Ignjatovic:
On solving parabolic equation with homogeneous boundary and integral initial conditions

S. Menkad:
Partial isometries and norm equalities for operators

M. Amouch, F. Lombarkia:
Some spectral properties of generalized derivations

S. Dutta, P. Das:
Korovkin type approximation theorem in $A^{\Cal I}_{2}$-statistical sense

\"{O}. Acar, I. Altun:
A common fixed point theorem for new type compatible maps on partial metric spaces

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 12 Sep 2015. Last modified: 19 October 2015.

© 2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition